MAUDE Adverse Event Report: AESCULAP AG AS ENDURO FEMORAL COMPONENT CEMENTED F2R; PROSTHESIS, KNEE

AESCULAP AG AS ENDURO FEMORAL COMPONENT CEMENTED F2R; PROSTHESIS, KNEE
Model Number NB018Z
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap inc.That an as enduro femoral components cemented f2r (part# nb018z) was implanted on (b)(6) 2021.According to the complainant the implant was too tight.Reportedly the patient is scheduled for a revision surgery on an unspecified date.Additional information has been requested but not yet provided.The adverse event is filed under aic reference xc (b)(4) (aic reference no.(b)(4) 2916714-2024-00152 (aic reference no.(b)(4) 2916714-2024-00153 (aic reference no.(b)(4) 2916714-2024-00154 (aic reference no.(b)(4) 2916714-2024-00155 (aic reference no.(b)(4) 2916714-2024-00156 (aic reference no.(b)(4) 2916714-2024-00157 (aic reference no.(b)(4) 2916714-2024-00158 (aic reference no.(b)(4).
 
Event or Problem Description
It was reported to aesculap inc.That an as enduro femoral component cemented f2r (part# nb018z) was implanted on (b)(6) 2021.According to the complainant the implant was too tight.Reportedly the patient is scheduled for a revision surgery on an unspecified date.Additional information has been requested but not yet provided.The adverse event is filed under aic reference (b)(4).2916714-2024-00151 (aic reference no.(b)(4)).2916714-2024-00152 (aic reference no.(b)(4)).2916714-2024-00153 (aic reference no.(b)(4)).2916714-2024-00154 (aic reference no.(b)(4)).2916714-2024-00155 (aic reference no.(b)(4)).2916714-2024-00156 (aic reference no.(b)(4)).2916714-2024-00157 (aic reference no.(b)(4)).2916714-2024-00158 (aic reference no.(b)(4)).
 
Additional Manufacturer Narrative
Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were reviewed for the available lot number; the device was found to be within specification at the time of production.All device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
AS ENDURO FEMORAL COMPONENT CEMENTED F2R
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key20447083
Report Number2916714-2024-00151
Device Sequence Number12901342
Product Code KRO
UDI-Device Identifier04046963177546
UDI-Public(01)04046963177546(11)210506(17)260505(10)52683327
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
Report Date (Section F) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2026
Device Model NumberNB018Z
Device Catalogue NumberNB018Z
Device Lot Number52683327
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/20/2024
Device Age3 YR
Event Location Hospital
Date Report to Manufacturer09/20/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date11/22/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA10/14/2024